Are these side effects from thyroxine normal at such a low dose? Hi, I've had trouble with my thyroid for a suitable few years...

Hi, I've had trouble with my thyroid for a good few years immediately, in the end I took a radioactive tablet and its well completely shut down my thyroid making me quality absolutely terrible!

I got put on thyroxine freshly over 2 weeks ago. Because my body has been producing no hormones from the thyroid for approx 2 months I have be told to take the medication slowly and start on only 25micrograms which last week I upped to 50m as he said to up by 25 respectively week.

Although I'm already starting to feel less sleepy and my muscle movements are much better I am constantly anxious, this is especially when I see my boyfriend who i only see for an hour or so once a week as he is contained by the raf. I just get very panicky and quality terribly sick and its ruining the relationship.

Im also waking up with a rapid heart rate which jolts me up but then slows down after half an hour or so but leaving me opinion rather sick most of the morning. my appetite has completely gone too.

I'm a bit confused as to how it could be affecting me this much when I'm on such a small dose. Any ideas?

Thanks!
Answers:    these are the side effects of the thyroxine, my mums on them and she have a lot of the side effects but most seem to have gone in a minute that her dosages have been adjusted, but she does still acquire a few.

http://www.ehow.com/about_5118506_side-e¡­

once your on them, dont stop taking them unless your advised by your doctor. if your having bad side effects shift back to your doctor and tell them, dont just sit it out, they might adjust your dosage or put you on something else (if here is anything else).

my mum stopped taking them, and after a few months her hair started to fall out in clumps, this be 6 months after stopping them, didnt put it down to the tablets because she had been off of them for so long, but the doctor said it be because of them, once she started them again she was fine.
Levothyroxine is measured as have a long half-life, which means that it may take up to 4 - 6 weeks to reach its maximum rank of effectiveness. Also, side effects of thyroxine are many and include your symptoms. >>> http://www.drugs.com/sfx/levothroid-side¡­

Alternative treatment to synthetic levothyroxine is natural desiccated thyroid hormone. >>>> http://www.stopthethyroidmadness.com/t4-¡­


More Questions: